Anyone notice bad reaction to prednisone?

Anyone notice bad reaction to prednisone?

BabyDance
BabyDance

May 10th, 2012, 1:47 pm #1

I think weaning off it makes me feel very down. Anyone else notice this, or am I just down? Seems to lift after a week of weaning. Anyone else have a similar reaction?
Quote
Share

DeeinNYC
DeeinNYC

May 10th, 2012, 5:12 pm #2

I haven't notice this but I can say that when on progesterone and prednisone, I simply do not feel like myself. I just did a quick google search and depression it seems is indeed a side-effect of prednisone. I'm glad you asked this question...I simply always felt "strange" on these drugs.
Quote
Share

Anonymous
Anonymous

May 11th, 2012, 4:31 am #3

I think weaning off it makes me feel very down. Anyone else notice this, or am I just down? Seems to lift after a week of weaning. Anyone else have a similar reaction?
When weening off prednisone your DHEA & cortisol can drop lower- because both are made in the adrenal glands. If your already low and/or if you're body's own production is suppressed by the Prednisone (or any steroid), you may feel worse.
Quote
Share


Confirmation of reply: